# SDR COMA2009050550129

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 35,266 hours, 32,178 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6013600121
- Condition: Cracked
- Location: Fuselage
- Part time: 35,266 hours, 32,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 640.00 FRAME AND BONDED SKIN DOUBLER ARE CRACKED BETWEEN STRINGER 9 AND 13.  REMOVED DAMAGED PARTS AND COMPLIED WITH MODIFICATION K601R36009-3 ON LT FS. 640.00 FRAME AND DOUBLER PER S/B 601R-53-061KIT DRWG K601R36009 REV B, 601R-53-61-506 REV C AND 601R53-61-569.
